Skip to Main content Skip to Navigation
Journal articles

The survival probability of a critical multi-type branching process in i.i.d. random environment

Abstract : Conditioned on the generating functions of offspring distribution, we study the asymp-totic behaviour of the probability of non-extinction of a critical multi-type Galton-Watson process in i.i.d. random environments by using limits theorems for products of positive random matrices. Under some certain assumptions, the survival probability is proportional to 1/ √ n.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01705787
Contributor : Quansheng Liu <>
Submitted on : Friday, February 9, 2018 - 6:01:06 PM
Last modification on : Wednesday, April 1, 2020 - 1:57:30 AM

Identifiers

  • HAL Id : hal-01705787, version 1

Collections

Citation

Emile Le Page, Marc Peigné. The survival probability of a critical multi-type branching process in i.i.d. random environment. Annals of Probability, 2018, 46 (5), pp.2946-2972. ⟨hal-01705787⟩

Share

Metrics

Record views

217